RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1987 Volume 71, Number 1, Pages 54–66 (Mi tmf4857)

This article is cited in 3 papers

Infrared asymptotic behavior of gauge-invariant propagator in quantum electrodynamics

N. B. Skachkov, I. L. Solovtsov, O. Yu. Shevchenko


Abstract: A new class of gauge-invariant fields is introduced. For the gauge-invariant propagator of a spinor field the analogue of the Dyson–Schwinger equations is derived. With the help of these equations as well as the functional integration method it is shown that the gauge-invariant spinor propagator has a simple pole singularity in the infrared region.

Received: 03.07.1985


 English version:
Theoretical and Mathematical Physics, 1987, 71:1, 376–385

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025